# SDR SWI2025F01585

- Difficulty date: August 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 TOP PLATE CORRODED IN MULTIPLE AREAS AS MARKED BETWEEN FS693.00 - FS847.00   (C-CHECK RO 11/22/2025)REMOVED CORROSION ON RBL9 TOP PLATE BETWEEN FS693.00 - FS847.00 FS693.00 REF. CRJ700 SRM 51-21-06-001-001-A01,  PART FOUND WITH 100% MATERIAL LOSS AND REQUIRES REPAIR OR REPLACEMENT, SUBMITTED TO ENGINEERING,  RECEIVED REO 670-53-41-756 REV --(P1) DATED 2025-09-10, COMPLIED WITH REO 670-53-41-756 REV --(P1) DATED 2025-09-10 STEP 4-5, 7-8, 11-12. MANUFACTURED REPAIR ITEMS TO FIT SURROUNDING STRUCTURE, FINISHED CODES, MAINTAINED EXISTING FASTENER PITCH AND MAINTAINED 2D MINIMUM ED AND 4D-6D FASTENER PITCH. REPAIR ANGLES -1 AND -2 MADE FROM S6144-6 PO: 5000037914, FILLERS -3 AND -4 MADE FROM 2024T3 0.080" PO: 5000053563, FILLERS -5 AND -6 MADE FROM 2024T3 0.040" PO: 5-45425 AND FILLERS -7 AND -8 MADE FROM 2024T3 0.080" PO: 5000053563, RECEIVED FINAL REO AND COMPLIED WITH ALL STEPS PER REO 670-53-41-756 REV -- DATED 2025/09/23
